# SDR SWAA2021081095272

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS856 RBL21 WL164. ; / [01] EVALUATED ACB SHIELD BS856 RBL21 WL164 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-60-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [02] REMOVED ACB SHIELD BS847-867 RBL21 WL164 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATED ACB SHIELD BS856 RBL21 WL164 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ON SRM 53-60-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [04] RECIVED NEW SHIELD ITEM 146A8127Y10 LOT 1463083-1 LOCATED AND DRILLED NEW SHIELD AT BS 856; RBL 21; WL164; IAW 737-700 SRM 51-40-05-OG-0 DWG146A0081; [05] VERIFIED; CONFIRMED LOCATE AND DRILL UP OF NEW SHIELD; OK TO PROCEED; [06] APPLIED ONE COAT OF BMS10-11 TYPE II ENAMEL ON NEW SHIELD PER SOPM 20-41-02 ; OK TO INSTALL; [07] VERIFIED APPLICATION OF ONE COAT OF BMS10-11 TYPE II ENAMEL ON NEW SHIELD PER SOPM 20-41-02 ; OK TO INSTALL; [08] INTALED NEW SHIELD AT AFT BS 856 RBL 21 WL64 IWA 737-700 SRM 51-40-02-GO-0 DWG 146A081.ALL REQUIRED MAINTENANC ACTION ARE COMPLETE = REQUEST FINAL BUYOFF.-; [09] CORRECTION WL164; [10] PART USAGE INFO; [11] VERIFIED ACTION 8; 9; [12] VERIFIED ACTION 8; 9
